MathSciNet Relay Station
MathSciNet bibliographic data
MR430157 22E45 (22E25)
Corwin, Lawrence; Greenleaf, Frederick P.; Penney, Richard A canonical formula for the distribution kernels of primary projections in $L\sp{2}$ of a nilmanifold. Comm. Pure Appl. Math. 30 (1977), no. 3, 355–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement